# SDR SWAA2016020248569

- Difficulty date: January 27, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 64,515 hours, 51,526 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1899
- Condition: Faulty
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  ON DEPARTURE NOSE GEAR WOULD NOT RETRACT, NOSE GEAR RED & NOSE GEAR GREEN INDICATIONS, CYCLED GEAR, NO HELP.  R & R SWITCH 5846 IAW AMM.
